Ideal version of Egorov's theorem for analytic P-ideals

Nikodem Mrożek

Abstract

n/a
Author Nikodem Mrożek (FMPI / IM)
Nikodem Mrożek,,
- Institute of Mathematics
Journal seriesJournal of Mathematical Analysis and Applications, ISSN 0022-247X, (A 35 pkt)
Issue year2009
Vol349
No2
Pages452-458
Keywords in EnglishEgorov's theorem, convergence of functions, ideal convergence, analytic ideals, P-ideals
DOIDOI:10.1016/j.jmaa.2008.08.032
URL http://dx.doi.org/10.1016/j.jmaa.2008.08.032
Languageen angielski
Score (nominal)40
Publication indicators WoS Impact Factor: 2009 = 1.225 (2) - 2009=1.365 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back